MathSciNet Relay Station
MathSciNet bibliographic data
MR1270616 65B10 (33E20 65D20)
Cvijović, Djurdje; Klinowski, Jacek Closed-form summation of some trigonometric series. Math. Comp. 64 (1995), no. 209, 205–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement